# SDR FDEA202112063025

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 313N3100156
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#2 PYLON FAIRING 441AT HAS CRACKED COMPOSITE ON THE AFT UPPER EDGE. ACCOMPLISHED A PERMANENT REPAIR TO THE #2 PYLON FAIRING 441AT CRACKED COMPOSITE   ON THE AFT UPPER EDGE IAW B757 SRM 54-51-70 FIG 201 SHEET 1 AND EA F-5451-T0365702-P1   PYLON STRUCTURE-TAIL PYLON/STRUT-#2 PYLON FWD FAIRING ASSY, ALT HONEYCOMB CORE.
